# SDR 740006

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Aircraft time: 104,545 hours, 19,076 cycles
- Engine: Ge CF650E2
- Engine time: 75,853 hours, 13,670 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Flex Duct
- Part number: 65B9453213
- Condition: Blown
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE HAS 2 KNOB THROTTLE SPLIT.  HIGH EGT, HIGH FUEL FLOW, HIGH OIL TEMPERATURE, HIGH FIRE DETECTION TEMPERATURE AND HIGH STAGE VALVE OPEN.  RETURNED TO RKSI.  TROUBLESHOOT IAW AMM 71-00-42.  PERFORMED BLEED SYSTEM LEAK CHECK IAW AMM 71-00-00.  FOUND HIGH STAGE VALVE BLEED SENSE LINE FITTING BROKEN AT 12 O'CLOCK POSITION.  R & R HIGH STAGE SENSE LINE IAW AMM 36-11-05.  FOUND FLEX DUCT ASSY BETWEEN PRESSURE RELIEF VALVE AND PRE-COOLER, WITH LARGE HOLE.  R & R FLEX DUCT ASSY IAW AMM 36-11-03.  FOUND LT AND RT LPT CASE COOLING MANIFOLDS SECURE POINTS.  R & R LT AND RT LPT COOLING MANIFOLDS IAW AMM 75-24-01.  R & R HIGH STAGE BLEED VALVE IAW AMM 36-11-05.  R & R WEAK PRESSURE RELIEF VALVE IAW AMM 36-11-03.
